# SDR 2A6R2018120551003

- Difficulty date: December 5, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N209LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4960
- Aircraft time: 3,007 hours, 10,255 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 350A250404
- Condition: Corroded
- Location: Cabin Roof
- Part time: 3,007 hours, 10,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND DELAMINATION OF THE ALUMINUM GROUND PLANE OF THE CABIN ROOF (CANOPY)IN SEVERAL SPOTS
